# SDR 2024F00016

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: General aviation
- System (JASC): 2800 · Aircraft Fuel System
- Part: Signal Cond Unit
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Fuel Qty Proces, Simmonds
- Component part number: 3012806
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROGRAM SIGNAL CONDITIONER CCA IAW CMM 28-41-99 TASK 28-41-99-810-802-A01, PROGRAMMING/VERIFICATION OF FQPU, SUBTASK 28-41-99-810-004-A0. SIGNAL CONDITIONER CCA, PROGRAMMED ASSEMBLY (PN 30128-2401-1203) USING SCCCA SOFTWARE PART NUMBER *7311002-030201 REV. – .  THIS SOFTWARE IS USED TO MODIFY THE FQPU FROM A 30128-05 TO A 30128-06.

? NON-CONFORMANCE:
THE SIGNAL CONDITIONER CCA, PROGRAMMED ASSEMBLY (PN 30128-2401-1203) WAS INCORRECTLY PROGRAMMED USING SCCCA SOFTWARE PART NUMBER *7311002-030101 REV. – 
*THIS SOFTWARE IS THE SOFTWARE USED FOR A 30128-05 UNIT (PRIOR TO MODIFICATION TO A 30128-06)
SUMMARY OF IMPACT

? ASSIGNED SEVERITY: HIGH
RECOMMEND IDENTIFYING THIS AS A SEVERITY LEVEL OF HIGH BECAUSE:
1) INCREASED LIKELIHOOD OF FUEL SPILL DURING REFUEL CAUSING AN UNSAFE CONDITION. 
2) ONLY THREE UNITS ARE AFFECTED AND IT’S BEST TO RECALL THEM TO CORRECT OUR ERROR ASAP. 

? FORM/FIT/FUNCTION
? CUSTOMER: POSSIBILITY FUEL SPILL DURING REFUELING IS INCREASED. 
? SAFETY: POSSIBILITY FUEL SPILL DURING REFUELING IS INCREASED. 
? REGULATORY: CMM VIOLATION

THE 30218-06 737 FQPU SOFTWARE WAS MODIFIED FROM THE 30128-05 CONFIGURATION TO REDUCE THE “OVERFILL THRESHOLD” FOR THE 737 MAX RIGHT MAIN TANK AND CENTER TANK. THE PURPOSE OF REDUCING THE OVERFILL THRESHOLD IS TO DECREASE THE LIKELIHOOD OF FUEL SPILL DURING AIRCRAFT REFUELING FOR THE RIGHT MAIN AND CENTER FUEL TANKS. UTILIZING THE -05 FQPU SOFTWARE FOR THE -06 FQPU CONFIGURATION INCREASES THE LIKELIHOOD OF FUEL SPILL DURING AIRCRAFT REFUELING. THERE ARE THREE S/NS IDENTIFIED WITH THIS CONDITION (6914, 7213, 7221). S/N 7213 HAS BEEN RETURNED AND CONTAINED AT SIMMONDS PRECISION PRODUCTS FAA CRS CV1R074K.
